Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simply connected nilpotent Lie groups
with quasi-standard $C^*$-algebras

Authors: Robert J. Archbold and Eberhard Kaniuth
Journal: Proc. Amer. Math. Soc. 125 (1997), 2733-2742
MSC (1991): Primary 22D25; Secondary 22E25, 22D10
MathSciNet review: 1389503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of when the group $C^*$-algebra of a locally compact group is quasi-standard is investigated for certain simply connected nilpotent Lie groups. The characterization is in terms of the coadjoint orbit structure in the dual of the Lie algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22D25, 22E25, 22D10

Retrieve articles in all journals with MSC (1991): 22D25, 22E25, 22D10

Additional Information

Robert J. Archbold
Affiliation: Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB24 3QY, Scotland, United Kingdom

Eberhard Kaniuth
Affiliation: Fachbereich Mathematik/Informatik, Universität Paderborn, D-33095 Paderborn, Germany

Received by editor(s): November 21, 1995
Received by editor(s) in revised form: March 12, 1996
Additional Notes: The authors were supported by a British-German ARC Grant.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society